# SDR CALA9700313

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365001
- Condition: Leaking
- Location: Rt Mlg
- Part time: 27,241 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE HYDRAULIC QUANTITY DROPPED TO TWO QUARTS ON FINAL APPROACH, WHEN THE LANDING GEAR WAS LOWERED.  THE NOSE GEAR CAME DOWN AND LOCKED ABOUT 30 SECONDS AFTER GEAR EXTENSION WAS INITIATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT MLG RETRACT CYLINDER AT FAULT.  THE RT MLG RETRACT CYLINDER WAS REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  OPERATION OF ALL LANDING GEAR FUNCTIONED NORMALLY.
